# SDR USAABB95008

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - UPON TEST, THE L4 DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (X)
